# SDR SIMA20170510001

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 16,637 hours, 11,503 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD AT BS 202.75 STIFFENER AT RBL 30 LOWER END FOUND BENT AND CRACKED.  REPAIRED IAW ERS-CR-53MR-2412.
